# SDR HALA2018120500629

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 22,758 hours, 3,506 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT FUEL PUMP #1 LOW PRESSURE DESCENT.// PERFORMED FCMC BITE & FUEL PUMP L#1 OPE NORMAL PER A330 AMM 28-
51-00. OK FOR SVC.
